Alert archive / California / Wind Advisories in 2010

Wind Advisory 5, NWS San Diego, CA

January 20, 20104 counties in California

NWS San Diego, CA issued this wind advisory at Jan 20, 2010, 3:57 AM PST for 4 counties in California. It took effect at Jan 20, 2010, 10:00 AM PST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2010, 3:57 AM PST (11:57 UTC)
In effect from
Jan 20, 2010, 10:00 AM PST
Expired
Jan 20, 2010, 8:27 PM PST
In force
10 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 12:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 12.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2010-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2010-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -118 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
666 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-118 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WWUS76 KSGX 201157
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
357 AM PST WED JAN 20 2010

...STRONG GUSTY WINDS AT TIMES THROUGH FRIDAY...

.A PAIR OF PACIFIC STORMS WILL BRING PERIODS OF STRONG GUSTY
WINDS AT TIMES THROUGH FRIDAY.

CAZ042-048-057-202200-
/O.NEW.KSGX.WI.Y.0005.100120T1800Z-100123T0200Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
357 AM PST WED JAN 20 2010

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST
FRIDAY. 

* TIMING: LATE MORNING THROUGH EARLY EVENING...THEN ADDITIONAL
  PERIODS OF STRONGER WINDS THROUGH FRIDAY.

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS TO 45 MPH WITH ISOLATED
  GUSTS TO 65 MPH IN THE AFTERNOON. SOUTH TO SOUTHWEST WINDS 2O TO
  30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO CONTINUE AT TIMES
  THROUGH FRIDAY.

* IMPACTS: THE STRONG WINDS MAY DAMAGE TREES AND CAUSE POWER
  INTERRUPTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ043-050-202200-
/O.NEW.KSGX.WI.Y.0005.100120T2000Z-100123T0200Z/
SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS-
357 AM PST WED JAN 20 2010

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM PST FRIDAY.

* TIMING: THIS AFTERNOON THROUGH EARLY EVENING...THEN ADDITIONAL
  PERIODS OF STRONGER WINDS THROUGH FRIDAY.

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS TO 45 MPH WITH ISOLATED
  GUSTS TO 60 MPH IN THE AFTERNOON. SOUTH TO SOUTHWEST WINDS 2O TO
  30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO CONTINUE AT TIMES
  THROUGH FRIDAY.

* IMPACTS: THE STRONG WINDS MAY DAMAGE TREES AND CAUSE POWER
  INTERRUPTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ055-060-202200-
/O.NEW.KSGX.WI.Y.0005.100120T1800Z-100121T0800Z/
SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
357 AM PST WED JAN 20 2010

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
PST TONIGHT. 

* TIMING: LATE THIS MORNING THROUGH THIS EVENING

* WINDS: AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45
  MPH. ISOLATED GUSTS TO 65 MPH. STRONGEST WINDS NEAR THE
  RIDGETOPS AND ALONG AND NEAR DESERT SLOPES.

* IMPACTS: THE STRONG WINDS MAY DAMAGE TREES AND CAUSE POWER
  INTERRUPTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ056-058-202200-
/O.NEW.KSGX.WI.Y.0005.100120T2200Z-100121T0800Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
357 AM PST WED JAN 20 2010

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT
PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT PST TONIGHT. 

* TIMING: THIS AFTERNOON THROUGH THIS EVENING

* WINDS: AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45
  MPH. STRONGEST WINDS NEAR THE RIDGETOPS AND ALONG AND NEAR
  DESERT SLOPES.

* IMPACTS: THE STRONG WINDS MAY DAMAGE TREES AND CAUSE POWER
  INTERRUPTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MARTIN
2 follow-up statements
191 
WWUS76 KSGX 202031
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1231 PM PST WED JAN 20 2010


...STRONG GUSTY WINDS AT TIMES THROUGH FRIDAY...

.A PAIR OF PACIFIC STORMS WILL BRING PERIODS OF STRONG GUSTY
WINDS AT TIMES THROUGH FRIDAY.


CAZ042-048-057-210815-
/O.NEW.KSGX.WI.Y.0005.100120T2031Z-100123T0200Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
1231 PM PST WED JAN 20 2010

...WIND ADVISORY IN EFFECT UNTIL 6 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST FRIDAY. 


* TIMING: LATE MORNING THROUGH EARLY EVENING...THEN ADDITIONAL
  PERIODS OF STRONGER WINDS THROUGH FRIDAY.

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS TO 45 MPH WITH ISOLATED
  GUSTS TO 55 MPH IN THE AFTERNOON. SOUTH TO SOUTHWEST WINDS 2O
  TO 30 MPH WITH GUSTS TO 55 MPH ARE EXPECTED TO CONTINUE AT TIMES
  THROUGH FRIDAY.

* IMPACTS: THE STRONG WINDS MAY DAMAGE TREES AND CAUSE POWER
  INTERRUPTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ043-050-210815-
/O.NEW.KSGX.WI.Y.0005.100120T2031Z-100123T0200Z/
SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS-
1231 PM PST WED JAN 20 2010

...WIND ADVISORY IN EFFECT UNTIL 6 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST FRIDAY. 

* TIMING: THIS AFTERNOON THROUGH EARLY EVENING...THEN ADDITIONAL
  PERIODS OF STRONGER WINDS THROUGH FRIDAY.

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS TO 45 MPH WITH ISOLATED
  GUSTS TO 55 MPH IN THE AFTERNOON. SOUTH TO SOUTHWEST WINDS 2O
  TO 30 MPH WITH GUSTS TO 55 MPH ARE EXPECTED TO CONTINUE AT TIMES
  THROUGH FRIDAY.

* IMPACTS: THE STRONG WINDS MAY DAMAGE TREES AND CAUSE POWER
  INTERRUPTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ055-060-210800-
/O.NEW.KSGX.WI.Y.0005.100120T2031Z-100121T0800Z/
SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
1231 PM PST WED JAN 20 2010

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. 

* TIMING: LATE THIS MORNING THROUGH THIS EVENING

* WINDS: AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 55
  MPH. ISOLATED GUSTS TO 55 MPH. STRONGEST WINDS NEAR THE
  RIDGETOPS AND ALONG AND NEAR DESERT SLOPES.

* IMPACTS: THE STRONG WINDS MAY DAMAGE TREES AND CAUSE POWER
  INTERRUPTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ056-058-210800-
/O.NEW.KSGX.WI.Y.0005.100120T2200Z-100121T0800Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
1231 PM PST WED JAN 20 2010

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. 


* TIMING: THIS AFTERNOON THROUGH THIS EVENING

* WINDS: AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 55
  MPH. STRONGEST WINDS NEAR THE RIDGETOPS AND ALONG AND NEAR
  DESERT SLOPES.

* IMPACTS: THE STRONG WINDS MAY DAMAGE TREES AND CAUSE POWER
  INTERRUPTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ATKIN
371 
WWUS76 KSGX 210427
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
827 PM PST WED JAN 20 2010

...WIND ADVISORIES CANCELLED TONIGHT...

CAZ042-043-048-050-057-210530-
/O.CAN.KSGX.WI.Y.0005.000000T0000Z-100123T0200Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS-
827 PM PST WED JAN 20 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 

THE STRONG WINDS HAVE SUBSIDED THIS EVENING. HOWEVER...ANOTHER
ROUND OF GUSTY WINDS MAY PROMPT MORE WIND ADVISORIES THURSDAY. 

$$

CAZ055-056-058-060-210530-
/O.CAN.KSGX.WI.Y.0005.000000T0000Z-100121T0800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
827 PM PST WED JAN 20 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 

THE STRONG WINDS SUBSIDED THIS EVENING. HOWEVER...ANOTHER ROUND OF
GUSTY WINDS MAY PROMPT MORE WIND ADVISORIES THURSDAY.

$$

MOEDE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Jan 19, 9:35 PM PST, 6 hours 22 minutes earlier.

Area forecast discussion, Jan 19, 9:35 PM PST, 6 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
935 PM PST TUE JAN 19 2010

.SYNOPSIS...ANOTHER STRONG PACIFIC STORM WILL BRING MORE HEAVY RAIN
AND STRONG DAMAGING WINDS LATE WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING. YET ANOTHER STORM WILL IMPACT THE AREA WITH EVEN MORE RAIN
AND STRONG WINDS THURSDAY INTO FRIDAY. DRY AND WARMER LATE SATURDAY
THROUGH EARLY MONDAY UNDER HIGH PRESSURE.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

A BREAK IN THE PARADE OF STORMS TONIGHT WILL ALLOW SOME FOLKS TO
RECOVER FROM TODAY'S ONSLAUGHT OF HEAVY WEATHER. WEDNESDAY WILL DAWN
FAIRLY QUIET...THEN TAKE A TURN FOR THE WORSE AS STORM NUMBER THREE
SLAMS INTO THE COAST LATE WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING.

THE ATMOSPHERIC PROFILE FOR WEDNESDAY AFTERNOON/EVENING LOOKS EERILY
SIMILAR TO TODAY. SOUTHERLY 850 MB WINDS INCREASE TO 50-60 KT BY 5
PM...CREATING A FAVORABLE DIRECTIONAL SHEAR PROFILE FAVORABLE FOR
WATERSPOUTS AND TORNADOES. STRONG LOW LEVEL WINDS WILL PRODUCE
ANOTHER VERY WINDY AFTERNOON/EVENING WITH STRAIGHT LINE WINDS OF
30-50 MPH AT THE COAST AND PEAK GUSTS APPROACHING 70 MPH.

PEAK WINDS GUSTS FROM EARLIER TODAY ARE HEADLINED ON OUR WEBPAGE AT
WWW.WEATHER.GOV/SANDIEGO. NEWPORT BEACH REPORTED A PEAK GUST OF 93
MPH.

FLASH FLOODING OCCURRED TODAY AND IT WILL HAPPEN AGAIN LATER
TOMORROW WITH ANOTHER INCH OR TWO OF RAIN. STRONG OROGRAPHICS WILL
ENHANCE RAIN RATES ON THE SW SLOPES OF THE SBD MTNS WHERE 2-4 INCHES
IS LIKELY. THE SNOW LEVELS WILL RISE TO AROUND 6000 FEET TOMORROW
AFTERNOON AHEAD OF THE COLD FRONT...THEN FALL TO 5000 FEET WEDNESDAY
NIGHT BEHIND THE FRONT. EXPECT A FOOT OF SNOW ABOVE 6000 FEET IN THE
SAN BERNARDINO/RIVERSIDE MTNS THROUGH TOMORROW NIGHT.

THERE WILL ANOTHER BRIEF BREAK LATE WEDNESDAY NIGHT BEFORE THE NEXT
STRONG...COLDER STORM ARRIVES THURSDAY INTO FRIDAY WITH THE
POTENTIAL FOR MORE STRONG...DAMAGING WINDS...HEAVY RAIN AND
THUNDERSTORMS. THIS STORM IS A LITTLE COLDER AND THE SNOW LEVELS
WILL LOWER TO NEAR 4500 FT FRIDAY.

&&

.LONG TERM (SATURDAY-TUESDAY)...DRY NW FLOW SATURDAY AND RIDGING
SUNDAY WILL BRING FAIR AND WARMER WEATHER. ANOTHER WEAK STORM WILL
BRING MORE CLOUDS AND COOLING WITH A CHANCE OF PRECIP LATE MONDAY
INTO TUESDAY.

&&

.HYDROLOGY...WEEKLY RAIN FALL TOTALS STILL IN LINE FOR 4 TO 8 INCHES
NEAR THE COAST WITH 15 TO LOCALLY 25 INCHES ON THE COASTAL MOUNTAIN
SLOPES. HIGHEST TOTALS WILL BE ON SOUTH AND SOUTHWEST FACING SLOPES
OF THE SAN BERNARDINO COUNTY MOUNTAINS. AT HIGHER ELEVATIONS IN THE
SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS...MOSTLY ABOVE 7000
FEET...2 TO 4 FEET OF SNOWFALL IS POSSIBLE.

&&

.AVIATION...
200350Z...MOSTLY VFR WEST OF THE MOUNTAINS OVERNIGHT...EXCEPT FOR
PATCHY MVFR CIGS AND LOCAL FOG. CONTINUED MOIST UPSLOPE FLOW WILL
KEEP SCATTERED LIGHT PRECIPITATION OVER THE COASTAL MOUNTAIN SLOPES
AND FOOTHILLS ALONG WITH PARTIALLY OBSCURED TERRAIN. CIGS ABOVE
FL050 WILL THICKEN AFTER 18Z WED AND SPREAD FROM WEST TO EAST WITH
IFR CIGS AND PRECIP DEVELOPING AGAIN BY EVENING AT MOST AREAS
AIRPORTS. STRONG SOUTH WINDS WILL REDEVELOP LATER WED ALONG THE
COAST. INDICATIONS ARE AN AIRPORT WEATHER WARNING MAY BE NEEDED FOR
KSAN THEN.

&&

.MARINE...
200350Z...LARGE WESTERLY SWELL HAS BUILT TO BETWEEN 12 AND 17 FEET
OVER THE COASTAL WATERS. THE SWELL WILL SLOWLY BUILD THROUGH FRI
PROMPTING A COASTAL FLOOD WATCH BEGINNING LATE WED MORNING THROUGH
SAT. SEVERAL FRONTS ACCOMPANIED BY GALE FORCE WINDS WILL CREATE A
LARGE WIND WAVE ON TOP OF THE LONGER PERIOD SWELL...CREATING
COMBINED SEAS IN THE 20 TO 25 FT RANGE. A SMALL CRAFT ADVISORY IS IN
EFFECT FOR THE REMAINDER OF THE WEEK AND A GALE WATCH HAS BEEN
ISSUED BEGINNING MIDDAY ON WED AND CONTINUING THROUGH WED NIGHT.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

COASTAL FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
SATURDAY EVENING.

HIGH SURF ADVISORY TO 10 AM PST SUNDAY FOR ORANGE AND SAN DIEGO
COUNTY BEACHES.

SMALL CRAFT ADVISORY UNTIL 10 AM PST SUNDAY FOR COASTAL WATERS.

&&

PUBLIC...MOEDE
AVIATION/MARINE...JAD
Hazardous weather outlook, Jan 19, 7:25 PM PST, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
725 PM PST TUE JAN 19 2010

CAZ042-CAZ043-048-050-055>058-060>062-PZZ750-PZZ775-201200-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
725 PM PST TUE JAN 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN
CALIFORNIA.

.DAY ONE...TONIGHT

HIGH SURF ADVISORIES FOR THE COASTLINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MORE HEAVY RAIN AND STRONG WINDS WEDNESDAY AFTERNOON THROUGH FRIDAY.
SEVERE THUNDERSTORMS ARE POSSIBLE ALONG WITH BRIEF TORNADOES.
FLOODING IS LIKELY IN FLOOD PRONE AREAS. HEAVY SNOW IN THE MOUNTAINS
ABOVE 6000 FEET.

.SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS
REQUESTED.

MOEDE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 6:51 PM PSTCoastal Flood WatchSGXSan Diego33 hr
Jan 20, 12:31 AM PSTGale WatchSGX8 hr
Jan 20, 12:31 AM PSTSmall Craft AdvisorySGX4 days
Jan 20, 4:06 AM PSTWinter Storm WarningSGXRiverside, San Bernardino18 hr
Jan 20, 4:26 AM PSTFlash Flood WatchSGXOrange, Riverside, San Bernardino, San Diego16 hr
Jan 20, 8:42 AM PSTGale WarningSGX11 hr
Jan 20, 8:47 AM PSTCoastal Flood AdvisorySGXSan Diego19 hr
Jan 20, 12:03 PM PSTAreal Flood AdvisorySGXOrange, Riverside, San Bernardino, San Diego3 hr

Nearby

Wind Advisories in California, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.